Translator Disclaimer
15 June 2014 Transcendence of Hecke operators in the big Hecke algebra
Haruzo Hida
Duke Math. J. 163(9): 1655-1681 (15 June 2014). DOI: 10.1215/00127094-2690478

Abstract

We prove a transcendence result of Hecke operator T(l) over the ring generated by diamond operators over Q in a non-CM component of the cyclotomic ordinary big p-adic Hecke algebra, and we discuss its conjectural implication of a modulo-p version to the vanishing of the cyclotomic μ-invariant.

Citation

Download Citation

Haruzo Hida. "Transcendence of Hecke operators in the big Hecke algebra." Duke Math. J. 163 (9) 1655 - 1681, 15 June 2014. https://doi.org/10.1215/00127094-2690478

Information

Published: 15 June 2014
First available in Project Euclid: 12 June 2014

zbMATH: 1334.11030
MathSciNet: MR3217764
Digital Object Identifier: 10.1215/00127094-2690478

Subjects:
Primary: 11E25, 11F41, 11F80
Secondary: 11E16, 11F27, 11F33

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 9 • 15 June 2014
Back to Top